# SDR FDEA201206122223

- Difficulty date: June 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028
- Condition: Dented
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 1280, STR 26L AFT CARGO BAY.  R & R FRAME IAW SRM 51-40-02 AND DWG 146N1028, BS 1280 BETWEEN S-25L TO S-25R.  MAJOR REPAIR.
